CureZone   Log On   Join
Re: Bad reaction
 
kwill4220 Views: 3,487
Published: 17 years ago
 
This is a reply to # 106,063

Re: Bad reaction


zooii,

First let me say that I am no expert in the field of bloodroot. However, I started taking black salve tablets about 2 months ago (which has bloodroot as one of its main ingredients) and received quite a bit of helpfull advice from a local vitamin store owner. He said that if you get sick, queazy, nouseous etc...from taking it, it is a very good sign. He said that means you really need it and that you are killing off a lot of bad guys. If you need to drop the dosage and slowly work up to a more standard dose than go ahead and do that.

My personal experience was I immediatly had a huge flare up in my skin problems and got extreme flu/cold symptoms with fatigue for 2+ weeks. I would be nouseous for about 1 hour after taking each dose. After 2 weeks everything got a lot better and I had 4 weeks of extreme healing. I'm 5 weeks out now and am recovering from a few days of more flare up. I've been told that it's normal for the body to heal itself in layers and not to worry if symptoms return like this a few times. I no longer get nouseous at all from the pills.

My advice to you is stick it out. Reduce the dosage if you need but don't give up on it.

Good luck!!

Kasey
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.281 sec, (1)